Illinois Journal of Mathematics

On positive harmonic polynomials

Gabor Szegö

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 181-186.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631819

Digital Object Identifier
doi:10.1215/ijm/1255631819

Mathematical Reviews number (MathSciNet)
MR0140701

Zentralblatt MATH identifier
0102.09606

Subjects
Primary: 31.11

Citation

Szegö, Gabor. On positive harmonic polynomials. Illinois J. Math. 6 (1962), no. 1, 181--186. doi:10.1215/ijm/1255631819. https://projecteuclid.org/euclid.ijm/1255631819


Export citation